Alert archive / Florida / Small Craft Advisories in 2025

Small Craft Advisory 39, NWS Melbourne, FL

October 23, 2025

NWS Melbourne, FL issued this small craft advisory at Oct 23, 2025, 1:41 PM EDT. It took effect at Oct 24, 2025, 4:00 AM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 23, 2025, 1:41 PM EDT (17:41 UTC)
In effect from
Oct 24, 2025, 4:00 AM EDT
Expired
Oct 27, 2025, 8:00 PM EDT
In force
4 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

575 
WHUS72 KMLB 231741
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
141 PM EDT Thu Oct 23 2025

AMZ552-555-572-575-250800-
/O.NEW.KMLB.SC.Y.0039.251024T0800Z-251025T0800Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
141 PM EDT Thu Oct 23 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 4 AM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 knots with gusts up to 30 
  knots and seas 5 to 8 feet expected.

* WHERE...Volusia-Brevard County Line to Jupiter Inlet 0-60 nm.

* WHEN...From 4 AM Friday to 4 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
004 
WHUS72 KMLB 240552
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
152 AM EDT Fri Oct 24 2025

AMZ550-570-270800-
/O.EXB.KMLB.SC.Y.0039.251024T1200Z-251027T0800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
152 AM EDT Fri Oct 24 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 AM
EDT MONDAY...

* WHAT...East winds 15 to 25 knots and seas 6 to 9 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...From 8 AM this morning to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ552-555-572-575-270800-
/O.EXT.KMLB.SC.Y.0039.251024T0800Z-251027T0800Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
152 AM EDT Fri Oct 24 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Northeast winds 15 to 25 knots with gusts up to 30 
  knots and seas 6 to 9 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 
  nm, Sebastian Inlet to Jupiter Inlet 0-20 nm, Volusia-Brevard 
  County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to 
  Jupiter Inlet 20-60 nm.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
320 
WHUS72 KMLB 241912
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
312 PM EDT Fri Oct 24 2025

AMZ550-552-555-570-572-575-270800-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-251027T0800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
312 PM EDT Fri Oct 24 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...East winds 15 to 25 knots and seas 6 to 10 feet 
  expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...From 8 AM this morning to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
440 
WHUS72 KMLB 250756
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
356 AM EDT Sat Oct 25 2025

AMZ550-552-555-570-572-575-270800-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-251027T0800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
356 AM EDT Sat Oct 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...East winds 15 to 25 knots with gusts up to 30 knots and 
  seas 5 to 8 feet.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Occasional gusts to 35 knots are possible
  across the Treasure Coast waters late this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
048 
WHUS72 KMLB 260651
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
251 AM EDT Sun Oct 26 2025

AMZ570-572-281400-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-251028T1400Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
251 AM EDT Sun Oct 26 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT TUESDAY...

* WHAT...East winds 15 to 25 knots with gusts up to 30 knots and 
  seas 6 to 9 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...Until 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ550-552-555-575-270800-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-251027T0800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
251 AM EDT Sun Oct 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...East winds 15 to 25 knots with gusts up to 30 knots and 
  seas 6 to 9 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, 
  Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet 
  to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
654 
WHUS72 KMLB 261955
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
355 PM EDT Sun Oct 26 2025

AMZ550-552-555-575-270800-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-251027T0800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
355 PM EDT Sun Oct 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...East winds 15 to 20 knots with gusts up to 30 knots and
  seas 6 to 8 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, 
  Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet 
  to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ570-572-281400-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-251028T1400Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
355 PM EDT Sun Oct 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
TUESDAY...

* WHAT...East winds 15 to 20 knots with gusts up to 30 knots and 
  seas 6 to 9 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...Until 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
009 
WHUS72 KMLB 270724
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
324 AM EDT Mon Oct 27 2025

AMZ550-552-271400-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-251027T1400Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
324 AM EDT Mon Oct 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Seas 5 to 7 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ570-572-271400-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-251028T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
324 AM EDT Mon Oct 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southeast winds 10 to 20 knots with gusts up to 25 
  knots and seas 6 to 8 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ555-575-270830-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-251027T0800Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
324 AM EDT Mon Oct 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY
THIS MORNING...

* WHAT...Seas 5 to 7 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
727 
WHUS72 KMLB 271356
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
956 AM EDT Mon Oct 27 2025

AMZ550-552-271900-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-251027T1900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
956 AM EDT Mon Oct 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

* WHAT...Seas 4 to 7 feet.

* WHERE...Flagler Beach to Sebastian Inlet 0-20 nm.

* WHEN...Until 3 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ570-572-280000-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-251028T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
956 AM EDT Mon Oct 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 6 to 8 feet.

* WHERE...Flagler Beach to Sebastian Inlet 20-60 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
355 
WHUS72 KMLB 271741
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
141 PM EDT Mon Oct 27 2025

AMZ550-552-280000-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-251028T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
141 PM EDT Mon Oct 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 4 to 7 feet.

* WHERE...Flagler Beach to Sebastian Inlet 0-20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ570-572-280000-
/O.CON.KMLB.SC.Y.0039.000000T0000Z-251028T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
141 PM EDT Mon Oct 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 6 to 7 feet.

* WHERE...Flagler Beach to Sebastian Inlet 20-60 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
084 
WHUS72 KMLB 280001
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
801 PM EDT Mon Oct 27 2025

AMZ550-552-570-572-280115-
/O.EXP.KMLB.SC.Y.0039.000000T0000Z-251028T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
801 PM EDT Mon Oct 27 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...

Seas will still build up to 6 feet through this evening. Winds and
seas locally higher in vicinity of showers and lightning storms.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 7:26 AM EDT, 6 hours 15 minutes earlier. Its key messages:

  • Issued at 202 AM EDT Thu Oct 23 2025
  • Breezy and gusty onshore winds develop today and continue into next week
  • Mostly dry conditions through Saturday, then rain chances return area-wide late weekend and into early next week
  • Deteriorating beach and boating conditions today into the weekend
Area forecast discussion, Oct 23, 7:26 AM EDT, 6 hours 15 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
726 AM EDT Thu Oct 23 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 202 AM EDT Thu Oct 23 2025

- Breezy and gusty onshore winds develop today and continue into
  next week

- Mostly dry conditions through Saturday, then rain chances return
  area-wide late weekend and into early next week

- Deteriorating beach and boating conditions today into the
  weekend

&&

.DISCUSSION...
Issued at 202 AM EDT Thu Oct 23 2025

Today-Tonight...A weak front is currently stalled along the
Treasure Coast as of around 2AM. A few showers continue along
this boundary and are expected to persist into this afternoon, as
the front slowly drifts south of the forecast area into tonight.
PoPs around 20% from the southern Treasure Coast into Lake
Okeechobee today. Otherwise, dry conditions prevail across the
area. Dry air present above 750mb should help to suppress the
lightning risk, though an isolated strike cannot be ruled out.

Northeasterly winds will increase today behind the front, as high
pressure builds into the Southeast US. The tightening pressure
gradient is expected to produce winds up to 10-15 mph today, with
gusts to around 20-25 mph, especially along the coast. A bit of a
cool down is forecast, with high temperatures remaining near
normal in the lower to mid-80s, though coastal portions of Volusia
County look to stay in the upper 70s. Tonight, dry conditions
prevail behind the boundary, with drier air allowing overnight
lows to fall into the upper 50s to lower 60s across much of the
interior. Meanwhile, coastal areas look to remain in the mid/upper
60s and lower 70s due to onshore flow.

Friday-Saturday...Surface ridging moves eastward through the
Southeast US through the period, while zonal flow continues aloft.
Mostly dry conditions look to continue, with the exception of a
low (20%) chance for showers along southern portions of the
forecast area Saturday afternoon, as higher PWATs (1.4-1.5"
compared to near or less than 1") advect northward. The main
issue will be the increasingly windy conditions due to the ridge
to the north. Northeast winds 15-20 mph are forecast, with wind
gusts 25-30 mph, especially along the coast. While winds will
peak in the afternoons and slacken overnight, breezy conditions
are forecast to continue across coastal areas. At this time,
winds are expected to remain under Wind Advisory criteria, but
lightweight outdoor items like holiday decorations may be blown
around. Highs remain near normal, in the lower 80s, with overnight
lows in the 60s to lower 70s.

Beach and boating conditions will deteriorate into this weekend. A
High Risk of rip currents and rough surf are expected to return
by Saturday, if not Friday. Will also need to monitor the need
for possible High Surf Advisories and the potential for beach
erosion around periods of high tide, especially south of Cape
Canaveral.

Sunday-Thursday...Some uncertainty continues late weekend and into
next week on the track of Tropical Storm Melissa and the amount of
moisture present over the Florida peninsula. What is most
confident is that at least some shower chances return to east
central Florida. Thus, have continued with NBM guidance, which
includes PoPs 20-40%. Breezy to windy onshore flow also looks to
continue through at least Tuesday, as the pressure gradient
remains tight between high pressure over the Northeast US and the
weak stalled boundary over south Florida. Fortunately, model
consensus keeps Melissa well to the south of the Florida
peninsula through at least the next 5 days. However, any storm in
the Caribbean bears watching for the local area and residents and
visitors should continue to monitor official National Hurricane
Center updates.

&&

.MARINE...
Issued at 202 AM EDT Thu Oct 23 2025

Today-Tonight...Deteriorating boating conditions today, as a weak
boundary pushes south of the local Atlantic waters. High pressure
building into the area will lead to a tightening pressure
gradient and increase northeasterly winds to 15-20 kts by this
afternoon. Seas look to respond accordingly, building to 3-5 ft.
Small craft should exercise caution. Mostly dry conditions, though
a few showers will continue along the front into this afternoon
across the southern Treasure Coast waters.

Friday-Monday...Into Friday and next week, boating conditions
will progress from poor to hazardous, as northeast to east winds
continue to increase to 20-25 kts, with gusts to around 30 kts.
Small Craft Advisories are expected and will likely be needed
across southern forecast zones by Friday morning and spread
northward into the weekend. Seas build to 5-7 ft by Friday and
8-10 ft this weekend, especially in the Gulf Stream. Increasing
moisture this weekend will lead to the return of shower chances,
especially Sunday and Monday.

&&

.AVIATION...
(12Z TAFs)
Issued at 725 AM EDT Thu Oct 23 2025

A weak front pushing south through Central Florida early this
morning has produced brief MVFR CIGS and a line of SHRA,
extending from near the Treasure Coast terminals offshore. HRRR
has been insistent BR/FG developing INVOF KMCO and nearby
terminals, but so far there's been enough wind for stratus at
best. However, if winds becomes light there could be some brief VIS
reductions before 14z.

SHRA should push south of the area by around 14Z, but in the
meantime can't rule out a brief impact at KVRB-KSUA. Other ECFL
terminals simple wind forecasts, with light N winds early this
morning becoming VRB at times, shifting NE at 10-15 kts in the
afternoon, with gusts to around 20 kts possible (especially at
the coastal terminals). N winds settle to 5-10 kts tonight, then
increase Friday with windy/gusty conditions possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  79  65  81  68 /   0   0   0   0
MCO  84  63  83  67 /   0   0   0   0
MLB  83  70  82  72 /   0   0   0   0
VRB  83  70  83  72 /  10   0  10   0
LEE  83  59  83  62 /   0   0   0   0
SFB  83  62  83  66 /   0   0   0   0
ORL  83  63  83  67 /   0   0   0   0
FPR  83  70  83  72 /  20   0  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Leahy
AVIATION...Haley

Nearby

Small Craft Advisories in Florida, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.